# SDR SWAA2014061629054

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 32,171 hours, 18,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR HOLDER LOOSE.  SECURED SLIDE ASSEMBLY IAW MT.
